MAUDE Adverse Event Report: Arthrex, Inc. DX FiberTak Suture Anchor, #1 FW & NDLs; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. DX FiberTak Suture Anchor, #1 FW & NDLs; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FiberTak Suture Anchor, #1 FW & NDLs
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, an arthrex employee reported on behalf of an individual who underwent bilateral peroneus brevis and peroneus longus repair procedure and had an arthrex fibertak anchor implanted.The employee stated that, during a meeting with the patient on (b)(6) 2026, the patient reported that the implant did not help and that they were experiencing daily pain.No further information was provided.Additional information was received on 21-sep-2026: the reporter stated that the individual indicated the reported pain may be unrelated to the treatment and could be associated with rheumatoid arthritis.Review of the operative report dated (b)(6) 2023 indicates that the following arthrex implants were implanted on the right side: two kt internalbrace biocomposite 4.75 mm implants and two ar-8990 fibertak dx suture anchors.No infection was documented at the time of surgery.No intraoperative complications were reported.The patient was transferred to pacu in stable condition and subsequently discharged home.Review of the operative report dated (b)(6) 2023 indicates that the following arthrex implants were implanted on the left side: one ar-1789j-cp internalbrace implant system and three ar-8990 fibertak dx suture anchors.No infection was documented at the time of surgery.No intraoperative complications were reported.The patient was transferred to pacu in stable condition and subsequently discharged home.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DX FiberTak Suture Anchor, #1 FW & NDLs
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50886176
Report Number1220246-2026-04882
Device Sequence Number15909172
Product Code MBI
UDI-Device Identifier00888867265004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDX FiberTak Suture Anchor, #1 FW & NDLs
Device Catalogue NumberAR-8990
Device Lot Number15071149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown